Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Dropping heart rate before start of period. Taking Flagyl and Augmentin. Neck soreness. Infection?

My heart rate started dropping low right before my period started. I was taking Flagyl and am now taking Augmentin and Clindomyacin for an infection. I am on my period and my resting heart rate is in the 50 s. Sometimes it has dropped into the high 40 s. I had a stress test, echo and 2 event monitors (30 days each, last was december 2011) and blood work and EKG s...all show normal heart function. I was diagnosed with an arrythmia and have had a fib 3 times in the last year at which time I take Flecanide (sp?). Thoughts why my heart rate is low, my neck also feels pressure and sore on the sides. Is it from fighting a possible infection?
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Feb 2016
HI. Infections usually increase the heart rates. If your heart rate is less as mentioned visit a cardiologist to ascertain the cause and change of treatment if he feels necessary.
Answered: Sat, 28 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor